MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC VASOVIEW 7 XB BISECTOR (OUS); ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MAQUET CARDIOVASCULAR LLC VASOVIEW 7 XB BISECTOR (OUS); ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number VASOVIEW 7 XB BISECTOR (OUS)
Medical Device Problem Code Sparking (2595)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/31/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Trackwise id # (b)(4).The device has not yet been returned to maquet cardiac surgery for evaluation.We are following up with the customer for the return of the device.A supplemental report will be submitted if the device is received.
 
Event or Problem Description
The hospital reported that during an endoscopic vein harvesting procedure using vasoview 7 xb bisector (ous), spark comes out from the bipolar harvester during the procedure.User opened another set and finished the surgery.There was no patient effects.
 
Additional Manufacturer Narrative
Internal complaint number: (b)(4).Analysis of production: (3331/213/67) the device history records review concluded that there were no ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the manufacturing process and the reported failure.Historical data analysis: (4109/213/67) the review of the historical data indicates that no other similar complaint was reported for the same lot number and reported failure mode.Trend analysis: (4110/213/67) the overall 24 month product complaint trend data for the period jul-2019 through jun-2021 was reviewed.There were no triggers identified for the review period.Communication/interviews: (4111/213/67) communication/interviews were performed to obtain all possible information.Testing of actual/suspected device/testing of raw/starting materials: (10/4105/213/67) the device was returned to the factory for evaluation on 06/29/2021.An investigation was conducted on 07/07/2021.A visual inspection was conducted.Signs of clinical use and slight evidence of blood was observed on the blade.There were no visual defects observed on the electrodes.There were no defects observed.The electrodes were gently cleaned of debris and char with a saline and gauze pad as indicated in the direction for use.The device was evaluated for electrical function.A pre-cautery test was performed and repeated 10 times over a 10 minute period according to the procedure in the instructions for use.The device passed the pre-cautery test with a reference generator (recommended setting at 18) and reference bipolar cord.An activation test was performed and the device activated repeatedly with no failure observed.The bipolar cord connection was manipulated during activation.The device remained active and no sparks was observed.The device produced steam and the saline was observed to ¿boil¿ on the test gauze each time and no sparks were observed.Based on the returned condition of the device and the evaluation results, the reported failure "sparking" were not confirmed.
 
Additional Manufacturer Narrative
Trackwise # (b)(4).Updated sections: d10, g4, g7, h10.The device has been returned to maquet cardiac surgery for evaluation.A supplemental report will be submitted once the investigation is completed.
 
Event or Problem Description
N/a.

Brand Name
VASOVIEW 7 XB BISECTOR (OUS)
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
MDR Report Key12046956
Report Number2242352-2021-00495
Device Sequence Number3427829
Product Code GEI
UDI-Device Identifier00607567700437
UDI-Public00607567700437
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K041981
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/09/2022
Device Model NumberVASOVIEW 7 XB BISECTOR (OUS)
Device Catalogue NumberC-VH-3200-W
Device Lot Number25153481
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/29/2021
Initial Date Received by Manufacturer 06/02/2021
Supplement Date Received by Manufacturer06/29/2021
09/01/2021
Initial Report FDA Received Date06/22/2021
Supplement Report FDA Received Date08/31/2021
09/07/2021
Patient Sequence Number1